I'm on the Depo shot for about the second time now and I did take about a months break in between getting this one. But I'm on my fist normal period in awhile and this weird solid dark thing came out. I was curious and picked it up with toilet paper and there was not blood coming off of it but it was dark and red and kind of meat like when I ripped it in half. I am sexually active and I have no idea what this is supposed to be. It's the first time I've seen it so I haven't made a doctors appointment yet. Someone please let me know or can relate. Thank you for listening
I presume,this is an altered blood and nothing more than that.Alteration of the consistency as well as color of menstrual blood could occur due to hormonal injection like depo and yes,if you consider this anything related to pregnancy;please do a pregnancy testing now.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.